# SDR CA090125006

- Difficulty date: October 24, 2008
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Hyd Connector
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ACCUMULATOR IS THE ORIGINAL ONE (FLT HRS: 8880.5 AND CYCLES: 6991), THE CREW WAS ONBOARD (NO PASSENGERS) PERFORMING THE PRE FLIGHT AND WHEN SELECTING THE HYDRAULIC THEY HEARD A LOUD BANG.  THE EVENT DID HAPPEN AROUND 13:30 AT DETROIT INTERNATIONAL AND THE AIRCRAFT FLEW 3 LEGS BEFORE THE  INCIDENT.  THE CONNECTOR P3QA INSTALLED ON THE R ENG FUEL SOV (V2QA) WAS HIT AND THE WIRES WERE BROKEN, THEY HAD TO DISCONNECT THE BATTERY SINCE THE WIRES WERE "SPARKING".  ONE FUEL FEED LINE DAMAGED, 14TH STAGE BLEED DUCT DAMAGED (PROBABLY BROKEN).
